Research ArticleOpen accessIn the keywordsModeling Method of a Low-Pass Filter Based on Microstrip T-Lines with Cut-Off Frequency 10 GHz by the Extraction of its Wave-Scattering Parameters from its Causal Bond Graph ModelHichem Taghouti, Abdelkader MamiAmerican Journal of Engineering and Applied Sciences, Vol. 3, Issue 4 · 4 Nov 2010 · 8,269 accessesView PDFCite
186 articles for “operator”
Set a search alertAlso matching:1 special issue
Research ArticleOpen accessIn the keywordsOn a Class of Nonhomogeneous Fields in Hilbert SpaceRaéd HatamlehJournal of Mathematics and Statistics, Vol. 3, Issue 4 · 31 Dec 2007 · 6,686 accessesView PDFCite
Research ArticleOpen accessIn the keywordsAn Algebraic Approach to the Harmonic Oscillator Plus an Inverse Square Potential in Three DimensionsShi-Hai Dong, M. Lozada-CassouAmerican Journal of Applied Sciences, Vol. 2, Issue 1 · 31 Jan 2005 · 7,283 accessesView PDFCite
Research ArticleOpen accessIn the keywordsThe Regularity of the Solutions to the Cauchy Problem for the Quasilinear Second-Order Parabolic Partial Differential EquationsMykola YaremenkoJournal of Mathematics and Statistics, Vol. 16, Issue 1 · 2 Jun 2020 · 7,286 accessesView PDFCite
Research ArticleOpen accessIn the keywordsACCURATE AND FAST PUPIL LOCALIZATION USING CONTRAST STRETCHING, SEED FILLING AND CIRCULAR GEOMETRICAL CONSTRAINTSIman A. Saad, Loay E. George, Ahmad A. TayyarJournal of Computer Science, Vol. 10, Issue 2 · 16 Nov 2013 · 7,247 accessesView PDFCite
Research ArticleOpen accessIn the keywordsQuadratic Approximation for Singular IntegralsMostefa NadirJournal of Mathematics and Statistics, Vol. 8, Issue 2 · 4 Jul 2012 · 6,914 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOn a Univalent Class Involving Differential Subordinations with ApplicationsR. W. Ibrahim, M. DarusJournal of Mathematics and Statistics, Vol. 7, Issue 2 · 18 May 2011 · 7,538 accessesView PDFCite
Research ArticleOpen accessIn the keywordsRegionalization Method for Nonlinear Differential Equation Systems In a Cartesian PlanBelaib LekhmissiJournal of Mathematics and Statistics, Vol. 2, Issue 4 · 31 Dec 2006 · 6,075 accessesView PDFCite
Research ArticleOpen accessIn the keywordsA Theorem of Hunt for Semidynamical SystemsMounir Bezzarga, Gheorghe BucurJournal of Mathematics and Statistics, Vol. 1, Issue 1 · 31 Mar 2005 · 6,697 accessesView PDFCite
Research ArticleOpen accessIn the keywordsFixed Point Theorems for Mappings Satisfying Weak Nonexpansivity Condition (Weak Contractivity Condition) into (from) Cartesian Products Normed SpacesSahar Mohamed Ali Abou BakrJournal of Mathematics and Statistics, Vol. 13, Issue 2 · 11 Apr 2017 · 6,966 accessesView PDFCite